MAUDE Adverse Event Report: A&E MEDICAL CORPORATION DISPPATCBL 2.0 6FT W 8PK; CABLE, ELECTRODE

A&E MEDICAL CORPORATION DISPPATCBL 2.0 6FT W 8PK; CABLE, ELECTRODE
Catalog Number 019-530
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported while the surgery was being prepared at the opening of the case, it was discovered that there was debris within the sterile packaging.Another device was used to complete the procedure and there was no impact to the patient.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: h6: the following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned.A visual inspection was conducted on the customer provided pictures.The pictures show that the product is still sealed in its original packaging.The images appear to show a single piece of debris inside of the sterile packaging.However, it cannot be determined what the debris is and if it is conforming or not from the provided pictures.The complaint is confirmed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is confirmed, based on provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DISPPATCBL 2.0 6FT W 8PK
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22319042
Report Number0002242056-2025-00034
Device Sequence Number8924394
Product Code IKD
UDI-Device Identifier20841291105265
UDI-Public(01)20841291105265(10)24426(17)290401
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number019-530
Device Lot Number24426
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown